Analysis of Covariance with Non-normal Errors


ŞENOĞLU B., Avcioglu M. D.

INTERNATIONAL STATISTICAL REVIEW, vol.77, no.3, pp.366-377, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 77 Issue: 3
  • Publication Date: 2009
  • Doi Number: 10.1111/j.1751-5823.2009.00090.x
  • Title of Journal : INTERNATIONAL STATISTICAL REVIEW
  • Page Numbers: pp.366-377

Abstract

P>Analysis of covariance techniques have been developed primarily for normally distributed errors. We give solutions when the errors have non-normal distributions. We show that our solutions are efficient and robust. We provide a real-life example.